# SDR SIMA20140719002

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 26,185 hours, 21,929 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 8166301
- Part serial: 200211169
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVING NR 1ACM FOUND CRACK ON NR 1 HEAT EXCHANGER.  R & R NR 1 HEAT EXCHANGER IAW AMM 21-51-02.
